# SDR MASA2010061300637

- Difficulty date: June 13, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 19,468 hours, 19,035 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT SMELL IN AIR VENTS LEFT AC PACK PRODUCES AN ODOR.  MX REMOVED WATER FROM THE DUCTS.
